Even if you are a "natural parent" you might make the choice to vaccinate your baby. If you do, please read this page regarding the use of the commonly prescribed Tylenol for baby's discomfort following vaccinations.
The gist of it...
"Our findings suggest that acetaminophen administration selectively depletes (within 2 hr) mitochondrial glutathione, and produces local toxicity by altering membrane permeability and decreasing the efficiency of oxidative phosphorylation. This renders mitochondria more susceptible to oxidative damage…"
The two practices are leading to a connection between vaccines and autism.
If your doctor is still advising the use of Tylenol during your "well baby" visit for vaccines administered in his/her office, you should realize your doctor is not staying updated on current research for his/her particular field and on specific treatment that he is administering. I personally would find a new doctor.